U.S. doctors online nowAsk doctors free
Reading, PA
A 24-year-old male asked:

Can blood pressure meds like guanfacine cause bradycardia?

2 doctor answers3 doctors weighed in
Dr. Mark Rasak
Cardiology 33 years experience
Yes: Slow heart rate is a known side effect of the medication.
Dr. Jason Adler
Pediatric Critical Care 24 years experience
Yes : Guanfacine can cause bradycardia in rare instances - approximately 3% of patients experience this. Bradycardia can be more pronounced when Guanfacine is used in combination with certain other medications, such as a beta blocker. It is important to discuss potential side effects with your doctor, because for certain patients, certain risks may be outweighed by potential benefits, and vice-versa.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 21, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.